2 doctors weighed in:

I am on Suboxone films, and I am having a lot of adverse affects, including a severe amount of stress which has lead to hairloss. What should I do?

2 doctors weighed in
Dr. Elise Sadoun
Family Medicine
1 doctor agrees

In brief: Suboxone side effect

If you are having these symptoms, you should talk to your doctor about it as soon as you can.
It also looks like you might have recently had a baby. The symptoms you are having may also be attributed to having the baby recently. You should see your doctor for an exam. Don't stop the medication without seeing your doctor first.

In brief: Suboxone side effect

If you are having these symptoms, you should talk to your doctor about it as soon as you can.
It also looks like you might have recently had a baby. The symptoms you are having may also be attributed to having the baby recently. You should see your doctor for an exam. Don't stop the medication without seeing your doctor first.
Dr. Elise Sadoun
Dr. Elise Sadoun
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
34 years in practice
973K people helped
Continue
111,000 doctors available
Read more answers from doctors